MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006902
Medical Device Problem Codes Nonstandard Device (1420); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the console displayed error code 153 (laser deck - shutter not closed), and 156 (laser deck - attenuator test fail).The patient could not be operated.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.
 
Additional Manufacturer Narrative
The console was field service at the user's facility.The console logs were reviewed, and it was confirmed that error code 153 (laser deck - shutter not closed) had been displayed, although it could not be replicated.Thus, the shutter assembly was replaced, and a partial recalibration of the optical cavity was performed.The pyro was also aligned and calibrated, along with the safe and main values.Energy and functionality tests were completed successfully.No additional errors were found.The reported allegation of console displayed error 156 (laser deck - attenuator test fail) was not confirmed.Also, the shutter assembly was received at our post market quality assurance laboratory; this component was thoroughly analyzed.Visual inspection of the shutter assembly identified that one armed was disconnected from the frame, one mirror had a damaged surface, and the other arm was able to move up and down with no issues.A device history record (dhr) review was completed, and it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review of the moses pulse hazard analysis was completed and confirmed that the event of surgical procedure delayed was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on all available information, the reported event of the console displayed error code 153 (laser deck - shutter not closed) was confirmed.Therefore, an investigation conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24693991
Report Number2124215-2026-16479
Device Sequence Number10557763
Product Code GEX
UDI-Device Identifier07290109145150
UDI-Public(01)07290109145150(11)231214(10)1385
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006902
Device Catalogue NumberGA-0006902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown